MAUDE Adverse Event Report: Instrumentation Laboratory Co. GEM Premier 5000 PAK; ELECTRODE MEASUREMENT, BLOOD-GASES (PCO2, PO2) AND BLOOD PH

Instrumentation Laboratory Co. GEM Premier 5000 PAK; ELECTRODE MEASUREMENT, BLOOD-GASES (PCO2, PO2) AND BLOOD PH
Catalog Number 00055445010
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
Following measurement of a sample associated with patient id (b)(6), a sample associated with patient id (b)(6) was subsequently measured.The user facility reported that when the barcode label for patient id (b)(6) was scanned, the system displayed the previously measured patient id (b)(6).The issue was reported to be associated with the gem 5000 system barcode reader/scanner.As a result, measurement data were uploaded to an online record associated with a different patient's sample slot.There was no adverse patient impact associated with this issue.
 
Additional Manufacturer Narrative
This is an initial report.The investigation is ongoing.A follow-up report will be submitted upon investigation completion.

Brand Name
GEM Premier 5000 PAK
Common Device Name
ELECTRODE MEASUREMENT, BLOOD-GASES (PCO2, PO2) AND BLOOD PH
Manufacturer (Section D)
Instrumentation Laboratory Co.
180 hartwell road
bedford MA 01730 -244
Manufacturer (Section G)
Instrumentation Laboratory Co.
180 hartwell road
bedford MA 01730 -244
Manufacturer Contact
keith kelly
180 hartwell road
bedford, MA 01730--244
MDR Report Key50483267
Report Number1217183-2026-00021
Device Sequence Number10094401
Product Code CHL
UDI-Device Identifier08426950807810
UDI-Public(01)08426950807810(11)260307(17)260812(10)260309J
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2026
Device Catalogue Number00055445010
Device Lot Number260309J
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown